HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Numbness And Severe Cough After Taking Benzonatate?

I accidently let a benzonate pearl dissolve in the back of my throat. I am numb and had a severe coughing spell I have just been discharged from hospital today with pneumonia. The coughing has quit but how long will I be numb? it really scared me. I thought it had gone down. I tried to drink water but can t swallow very well. YYYY@YYYY
Wed, 18 Jul 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Benzonate is a cough suppressant.
I dont think that your symptoms are related to this medication.
The symptoms can be related to pneumonia and need proper treatment for relieve.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful

Note: For further follow up on related General & Family Physician Click here.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Loading Online Doctors....
What Causes Numbness And Severe Cough After Taking Benzonatate?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Benzonate is a cough suppressant. I dont think that your symptoms are related to this medication. The symptoms can be related to pneumonia and need proper treatment for relieve. Hope I have answered your query. Let me know if I can assist you further.